Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Fixed Point Theorems for Expanding Mappings in Dislocated Metric Space

PP: 69-73
Author(s)
Mujeeb Ur Rahman, Muhammad Sarwar,
Abstract
The aim of this paper is to present fixed point theorems in dislocated metric space. We have proved some unique fixed point results for expanding type of continuous self-mapping and surjective expanding self-map in dislocated metric space. A non-unique fixed point theorem has been obtained for Hardy-Rogers type mapping using expanding mapping in dislocated metric space. Examples are given in the support of our constructed results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved